# SDR SWIA200413857

- Difficulty date: September 25, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 5,020 hours, 4,442 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 174
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 65 hours, 55 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 AND MACH TRIM DISENGAGED AND COULD NOT BE RE-ENGAGED.  INSTALLED SERVICEABLE HSTCU IAW CRJ 200 MM 27-41-01.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 27-41-00.
